# SDR IPXA2022051181985

- Difficulty date: April 30, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,206 hours, 15,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: ACA382015
- Condition: Cracked
- Location: #2 A/C Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLH AIRCON BAY #2 PACK DOOR INTERNAL INTERCOSTAL CRACK.REMOVED,FABRICATED AND REPLACED CRACKED INTERCOSTAL IAW SRM 51-31-01 AND 51-35-01 (MINOR).
